# SDR DL72S030340

- Difficulty date: April 4, 2003
- Submitted: April 30, 2003
- Operation: Air carrier
- Aircraft: N805EA
- Make and model: Boeing 727225A
- Aircraft serial: 22436
- Aircraft time: 52,005 hours, 32,409 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Part number: 65249661
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE LOWER STRUCTURE AND WEB OF THE LT WING AUX SPAR BEAM WERE  FOUND CRACKED NEAR THE NR 7 INBD SPOILER ACTUATOR SUPPORT FITTING.  THE LOWER STRUCTURE WAS CUT AND THE CRACKED SECTION  REMOVED.  A NEW SECTION WAS SPLICED IN WITH STEEL REPAIR ANGLES.  THE WEB WAS CUT AND THE CRACKED SECTION REMOVED.   A NEW SECTION WAS SPLICE IN WITH AN ALUMINUM REPAIR DOUBLER.THE WORK WAS ACCOMPLISHED PER ER/A 384781-14, REV A.
